# SDR XCGA20151002001

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N977AE
- Make and model: Gulstm G280
- Aircraft serial: 2057
- Aircraft time: 475 hours, 493 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Underserviced
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, DURING APPROACH IN RAIN, WATER SHEETED ON WINDSCREEN CAUSING SIGNIFICANT OBSTRUCTION TO VISION.  FOUND THE WATER REPELLANT COATING ON PILOTS & COPILOT WINDOWS TO BE UNSERVICEABLE.  THE WINDOWS WERE CLEANED & THE WATER REPELLANT COATING WAS RESTORED IAW MM 56-10-00.  THE WATER REPELLANT COATING IS TO BE INSPECTED & RESTORED AT 500 HOUR INTERVALS IAW CHAPTER 5 OF THE AMM & WAS LAST COMPLIED WITH DURING PRODUCTION OF THE AIRPLANE IN OCTOBER 2014.  INVESTIGATION REVEALED THAT LINE SERVICE HAD BEEN USING AN INDUSTRIAL CLEANER TO CLEAN THE WINDSHIELD.  THE ONLY RECOMMENDED CLEANING SOLUTION FOR THE WINDSHIELDS IS A 50/50 ISOPROPYL ALCOHOL & WATER MIX, WITH 2 TO 5% MILD LIQUID DISH WASHING SOAP.
